# SDR CALA2010090800414

- Difficulty date: September 3, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 37,444 hours, 12,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-2 DOOR LOWER EXIT LIGHT DOES NOT TEST.  REPLACED RIGHT AFT EMERG BATT CHARGER IAW B737-789 AMM 33-51-06, REPLACED RIGHT AFT EMERG BATT PACK IAW B737-789 AMM 33-51-06, RIGHT AFT EMERG BATT PACK AND CHARGER OPS CHECK GOOD IAW B737-789 AMM 33-5-06.
